Vivelle Dot and Dizziness | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > Hormone and Menopause Central


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Vivelle Dot and Dizziness Vivelle Dot and Dizziness

Thread Tools
  #1  
Unread 03-09-2012, 10:27 AM
Unhappy - Vivelle Dot and Dizziness Vivelle Dot and Dizziness

Hi Ladies -

I am now 3 months post op for total hysterectomy and BSO. I have been on Vivelle Dot 0.1 since the morning after my surgery. Just a week and a half ago, I was switched to the 0.05 dot due to daily nausea. Now the nausea has subsided but I have multiple days of crazy dizziness. I have read that others are experiencing this too - Does this go away over time or am I still on too high of a dose? So far no hot flashes or night sweats to speak of. My mood is good and am sleeping well.

The dizziness is overwhelming at times and wanted to know if others are dealing with this and if it gets better. Please any information will help. Also, I plan to call my doctor and ask her about it too. (However, I want to give the new dosage a "chance" which is why I'm asking if it subsides over time).

Thanks in advance!
Sponsored Links
Advertisement
 
  #2  
Unread 03-09-2012, 11:26 AM
Re: Vivelle Dot and Dizziness

I'm almost 3 mos post op as well, have been on .05 vivelle since day of surgery. I've been dizzy, too, but didn't consider it to be caused by the patch. Do you know if this is one of the side effects?
  #3  
Unread 03-09-2012, 11:57 AM
Re: Vivelle Dot and Dizziness

KYuterusless --

Yes. This is from wwwdrugscom -- Possible adverse reactions from Vivelle Dot "Central nervous system - Headache; migraine; dizziness; mental depression; chorea; nervousness; mood disturbances; irritability; exacerbation of epilepsy, dementia'

I'm hoping that it will pass, but wasn't sure what others may have experienced. Hope that yours will pass soon as well! Have you been having dizziness from the beginning or later?
Sponsored Links
Advertisement
 
  #4  
Unread 03-09-2012, 01:01 PM
Re: Vivelle Dot and Dizziness

Dizziness came later, I think. Can't really remember. It does seem to be better than it was a few weeks ago.
  #5  
Unread 03-10-2012, 11:36 PM
Re: Vivelle Dot and Dizziness

I am guessing that, as with any medicine out there, the varying degree of side effects will affect everyone differently. I am in pre-op stage, my surgery is scheduled for 4/30/2012, and I am seriously considering the Vivelle dot as opposed to other HRTs because it is similar to the hormones our ovaries produce. Is the nausea ad dizziness the only issue you have had with it so far? Is your dizziness all the time or after you have laid down or sat up? I am curious, so I know what to be on the lookout for if and when I decide on my HRT. I wish you luck and hope this passes soon!
  #6  
Unread 03-11-2012, 09:51 AM
Re: Vivelle Dot and Dizziness

While the dizziness could be the Vivelle Dot, don't rule out the possibility that it could be caused by something else, particularly if it started after you have been on the patch for a while. For example, I currently have fluid in my ears and it's causing dizziness. I've noticed with the patch that I get a mild headache in late afternoon if I don't drink enough water. I did have some initial nausea the first few weeks after I started the patch but it subsided and I really don't know if it was the patch or just post-op surgery nausea. I recently switched from the Climara patch to the Vivelle Dot and noticed the mild headache the first few days but it went away when I made an effort to stay hydrated. Of course, everyone's body reacts differently. The only way to know for sure if there is a cause and effect relationship is to switch from your current estrogen prescription to something else.
  #7  
Unread 03-11-2012, 05:41 PM
Re: Vivelle Dot and Dizziness

MizzLizzie - I did not have any issues or side effects from the Vivelle Dot until @ 1 month ago. I started having daily nausea - nothing horrible, just a sense of being slightly "off". My doctor said it was because enough time had passed and my own body stores of estrogen had depleted so my body was readjusting. She put me on 1/2 dose of the original which pretty immediately ( within a day) caused me to experience horrible dizziness and headache. It wasn't typical vertigo as I could close my eyes and not feel like anything was spinning - it was more of being hyper aware of motion in my head. (hard to describe). No other health issues - definitely cause & effect of the estrogen on my body. I have since increased my estrogen to .075 and the dizziness seems to be going away. Apparently .1 was too much and .05 was too little. Who knew it would be so sensitive to minute amounts! Either way, I would recommend the dot. Once you get dialed in on the correct dosage, it works well and is easy to use. Good luck with your upcoming surgery !
  #8  
Unread 03-12-2012, 01:22 PM
Re: Vivelle Dot and Dizziness

Thank you and I wish you the best in figuring out what is causing this dizziness. I sincerely hope it sorts itself out soon.
  #9  
Unread 03-13-2012, 06:30 PM
Re: Vivelle Dot and Dizziness

I was on prempro prior to my LAVH last week. Now on vivallo .050 for only four days now. Trying something new always concerns me. I hope for no major side effects or weight gain. Years ago i had no issues taking birth control pills. Hope to have the same results.
  #10  
Unread 03-17-2012, 04:14 PM
Re: Vivelle Dot and Dizziness

Well, im almost a year and on v.dot 1mg started,50and after a few weeks all hell.broke loose, I thought mine was to high to but it was to low and everytime I. Adjusted it I would have issues until I just left alone at the highest dose, I got it all dizzy heart palps insomnia, anxity, as you.can see how different we are, for me it took 6weeks to adjust I now added estrogel and placed my patch on my rear,.it can.cause this, so can hormones that are out of whack .
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
3 Replies, Last Reply 01-10-2020, Started By sewcali
3 Replies, Last Reply 11-26-2011, Started By notsoyoung
4 Replies, Last Reply 11-09-2010, Started By Miasma
2 Replies, Last Reply 01-25-2010, Started By Tiziana
2 Replies, Last Reply 12-24-2009, Started By ready4change
10 Replies, Last Reply 01-27-2009, Started By Bidso
10 Replies, Last Reply 01-14-2009, Started By TLBOK
4 Replies, Last Reply 11-09-2008, Started By louisa2
2 Replies, Last Reply 03-14-2008, Started By FaeGoddess
1 Reply, Last Reply 06-17-2007, Started By Kathim
8 Replies, Hysterectomy Recovery (post hysterectomy)
5 Replies, Hysterectomy Recovery (post hysterectomy)
5 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
12 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
5 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
4 Replies, Hysterectomy Recovery (post hysterectomy)
5 Replies, Hysterectomy Recovery (post hysterectomy)
3 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
5 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
7 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause



Advertisement

Hysterectomy News

October 16,2021

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement